Alert archive / Indiana / Small Craft Advisories in 2013

Small Craft Advisory 49, NWS Northern Indiana

June 12, 2013

NWS Northern Indiana issued this small craft advisory at Jun 12, 2013, 10:09 AM EDT. It took effect at Jun 13, 2013, 5:00 AM EDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2013, 10:09 AM EDT (14:09 UTC)
In effect from
Jun 13, 2013, 5:00 AM EDT
Expired
Jun 14, 2013, 11:00 AM EDT
In force
30 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WHUS73 KIWX 121409
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 AM EDT WED JUN 12 2013

LMZ043-046-122215-
/O.NEW.KIWX.SC.Y.0049.130613T0900Z-130614T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 AM EDT WED JUN 12 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 11 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 PM EDT
THURSDAY. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS STARTING LATE
  TONIGHT AND CONTINUING INTO THURSDAY EVENING.

* WAVES: 3 TO 6 FEET BY THURSDAY MORNING...PERSISTING THROUGH
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
587 
WHUS73 KIWX 122010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT WED JUN 12 2013

LMZ043-046-130415-
/O.EXT.KIWX.SC.Y.0049.130613T0900Z-130614T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 PM EDT WED JUN 12 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM THURSDAY TO 8 AM
EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM THURSDAY TO
8 AM EDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS STARTING LATE
  TONIGHT AND CONTINUING INTO THURSDAY NIGHT.

* WAVES: 4 TO 7 FEET BY THURSDAY MORNING...SLOWLY SUBSIDING
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
516 
WHUS73 KIWX 130250
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EDT WED JUN 12 2013

LMZ043-046-131100-
/O.CON.KIWX.SC.Y.0049.130613T0900Z-130614T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EDT WED JUN 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO
8 AM EDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS STARTING 
  LATE TONIGHT AND CONTINUING INTO THURSDAY NIGHT. 

* WAVES: 4 TO 7 FEET BY THURSDAY MORNING...SLOWLY SUBSIDING 
  THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
576 
WHUS73 KIWX 130847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 AM EDT THU JUN 13 2013

LMZ043-046-131700-
/O.EXT.KIWX.SC.Y.0049.130613T0900Z-130614T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
447 AM EDT THU JUN 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT FRIDAY.

* WINDS: NORTH 15 TO 25 KNOTS TODAY...THEN 10 TO 20 KNOTS TONIGHT.

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 5 FEET BY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
327 
WHUS73 KIWX 131450
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EDT THU JUN 13 2013

LMZ043-046-132300-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 AM EDT THU JUN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS...GUSTING TO 25 KNOTS...DIMINISHING
  EARLY FRIDAY.

* WAVES: 3 TO 7 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
376 
WHUS73 KIWX 131957
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT THU JUN 13 2013

LMZ043-046-140400-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
357 PM EDT THU JUN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS THROUGH
  MIDNIGHT. WINDS DIMINISHING TO 5 TO 15 KNOTS FRIDAY.

* WAVES: 3 TO 6 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 
WHUS73 KIWX 140231
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 PM EDT THU JUN 13 2013

LMZ043-046-141045-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1031 PM EDT THU JUN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY. 

* WINDS: NORTH 10 TO 15 KNOTS...DIMINISHING TO 5 TO 15 KNOTS
  FRIDAY.

* WAVES: 3 TO 6 FEET SUBSIDING TO UNDER 4 FEET BY LATE FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
702 
WHUS73 KIWX 140816
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EDT FRI JUN 14 2013

LMZ043-046-141500-
/O.CON.KIWX.SC.Y.0049.000000T0000Z-130614T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 AM EDT FRI JUN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* WINDS: NORTH WIND AROUND 10 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 6:45 AM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 12, 6:45 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
645 AM EDT WED JUN 12 2013

.SYNOPSIS...
ISSUED AT 405 AM EDT WED JUN 12 2013

A WARM FRONT WILL MOVE ACROSS THE AREA THIS MORNING. SEVERAL
DISTURBANCES ARE EXPECTED TO RIDE ALONG THIS BOUNDARY...BRINGING
ONE OR MORE ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY INTO TONIGHT.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND
SEVERE WEATHER....ESPECIALLY LATER THIS AFTERNOON INTO TONIGHT. DRIER
AND COOLER WEATHER WILL SETTLE INTO THE REGION THURSDAY INTO
FRIDAY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM EDT WED JUN 12 2013

MAIN FOCUS IS ON THE SEVERE POTENTIAL LATER TODAY INTO TONIGHT AS A
DYNAMIC SYSTEM INTERACTS WITH A HIGHLY SHEARED/UNSTABLE ENVIRONMENT.

ELEVATED NON SEVERE CONVECTION (SCT SHRA/ISO THUNDER) WITH A WEAK
SHORTWAVE IN WNW FLOW ALOFT ON THE NORTHEASTERN FRINGE OF A PLAINS
EML/RIDGE MAY CLIP MAINLY OUR NORTHERN ZONES THIS MORNING. BETTER
CHANCES FOR MORE WIDESPREAD SHOWER/STORMS AND ISOLATED HAIL WITH
STRONGER CELLS THROUGH EARLY AFTERNOON SHOULD REMAIN WNW OF THE
LOCAL AREA...THANKS TO WEAKENING/VEERING OF THE LLJ THIS FAR EAST
RESULTING IN A LESS DEFINED LOW LEVEL BAROCLINIC ZONE/INSTABILITY
AXIS OVER THE SOUTHERN GREAT LAKES.

A LULL IN THE PCPN/CLOUDS IS EXPECTED LATER THIS MORNING THROUGH MID
AFTERNOON...ESPECIALLY SOUTH OF THE TOLL ROAD...AS INSTABILITY
AXIS/STRENGTHENING WARM FRONT MIXES NORTHEAST INTO SOUTHERN LOWER
MICHIGAN. RICH BOUNDARY LAYER MOISTURE (SFC DEWPOINTS NEAR 70F
WITHIN THETA-E RIDGE) AND DIURNAL HEATING (TEMPS GENERALLY INTO THE
MID TO UPPER 80S) UNDER STEEP MID LEVEL LAPSE RATES SHOULD SUPPORT
BETWEEN 2500-4000 J/KG OF MLCAPE BY MID AFTERNOON ALONG AND SOUTH OF
THE FRONTAL BOUNDARY. A STRONG CAP...21C AT 825 MB...ON DAVENPORT'S
00Z RAOB SHOULD KEEP SFC BASED SVR CONVECTION FROM FIRING ALONG THE
INSTABILITY GRADIENT THROUGH AT LEAST 19/20Z. HEIGHT FALLS/COOLING
ALOFT WITH AN APPROACHING MID LEVEL SHORTWAVE WILL HELP BREAK THIS
CAP BY LATER IN THE AFTERNOON. DEEP LAYER EFFECTIVE SHEAR ON THE
ORDER OF 40-50 KNOTS WILL SUPPORT SUSTAINABLE/ROTATING UPDRAFTS AND
THE POTENTIAL FOR DISCRETE SUPERCELLS ALONG THIS BOUNDARY AFTER
APPROXIMATELY 20Z...BEST CHANCES NORTH OF HWY 30 AS CAPPED WARM
SECTOR LIKELY KEEPS THE SOUTHERN HALF OF THE FA DRY THROUGH 00Z.

CONFIDENCE IN A SEVERE QLCS TRACKING THROUGH THE AREA THIS EVENING
INTO THE EARLY OVERNIGHT CONTINUES TO INCREASE AS A POTENT SHORTWAVE
NOTED ABOVE CRESTS THE SOUTHERN PLAINS RIDGE AND AMPLIFIES SOUTHEAST
INTO THE NORTHERN OHIO VALLEY TONIGHT...WITH THE ATTENDANT DEEPENING
SFC REFLECTION PROGGED TO TRACK EAST THROUGH NORTHERN INDIANA INTO
WEST-CENTRAL OHIO. DEEP ASCENT WITH THIS FEATURE / 50-60 KT MID
LEVEL SPEED MAX NEARLY PARALLEL TO A DEVELOPING 30-40 KNOT LLJ IN
A HIGHLY UNSTABLE ENVIRONMENT / SUPPORTS THE IDEA OF A SEVERE QLCS.
USED A 00Z ARW/NMM/NAM COMPROMISE FOR TIMING HIGHER POPS THROUGH THE
AREA (HIGHEST 01-07Z). DAMAGING WINDS WITH BOWING SEGMENTS AS RIJ
MATERIALIZES REMAINS THE PRIMARY THREAT. ALTHOUGH CANNOT RULE OUT A
FEW QLCS TORNADOES AS DEEPENING LOW (3-5MB PRESSURE FALLS) AIDS IN
INCREASING LOW LEVEL HELICITY. 0-3 KM BULK SHEAR MAGNITUDES ARE ARE
FORECAST TO EXCEED 30 KNOTS ALSO SUPPORTING THE INCREASED MESOVORTEX
POTENTIAL.

THE OTHER THREAT FROM THIS SYSTEM WILL BE LOCALLY HEAVY RAIN AND
FLASH FLOODING. PWATS TO 2 INCHES AND A DEEP WARM CLOUD LAYER NEAR
12 KFT HINT AT THE POTENTIAL FOR HEAVY RAINFALL. WILL CONTINUE TO
HIGHLIGHT THIS CONCERN IN THE HWO (HAZARDOUS WEATHER OUTLOOK) AND
ESF (HYDROLOGIC OUTLOOK).

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 405 AM EDT WED JUN 12 2013

LINGERING RAIN AND POSSIBLY A FEW EMBEDDED THUNDERSTORMS WILL BE
LIKELY ONGOING 12Z THURSDAY ACROSS FAR NORTHEAST INDIANA/NORTHWEST
OHIO MORE TIED INTO DEFORMATION-LIKE FORCING JUST TO WEST AND NORTH
OF DEPARTING DEEPENING SFC LOW PRESSURE. WINDY CONDITIONS ARE
EXPECTED EARLY THURSDAY MORNING ACROSS THE EAST DUE TO DEEPENING
NATURE OF THE LOW PRESSURE AREA ALLOWING FOR WHAT WILL LIKELY BE A
STRONG ISALLOBARIC COUPLET. HAVE CONTINUED THE TREND OF PREVIOUS
FORECAST IN SLIGHTLY SPEEDING UP THE ENDING TIME OF POPS AND HAVE
GONE AHEAD AND DEPICTED MORE OF A MID TO LATE MORNING ENDING TO
CHANCE POPS ACROSS THE EAST AS STRONG LOW LEVEL DRY AIR ADVECTION
AND MID LEVEL SUBSIDENCE BECOME THE MAIN STORY FOR THE REMAINDER OF
THURSDAY. SUBSIDENCE AND STEEP LOW LEVEL LAPSE RATES/CAA SHOULD MAKE
FOR A FAIRLY BREEZY DAY ACROSS THE AREA WITH GUSTS INTO THE 20 TO 25
MPH RANGE EXPECTED.

MERGING POLAR/SUBTROPICAL JET ACROSS WESTERN CONUS ON THURSDAY WILL
ALLOW FOR NEXT SIGNIFICANT EASTERN PACIFIC TROUGH TO WORK ACROSS THE
NORTHERN TIER OF CONUS/SOUTHERN CANADA THROUGH THE WEEKEND. AFTER
QUIET CONDITIONS FRIDAY INTO THE FIRST PART OF SATURDAY UNDER THE
INFLUENCE OF LOW LEVEL RIDGE AXIS...POSITIVE LOW LEVEL THETAE
ADVECTION WILL RAMP UP ONCE AGAIN BY SATURDAY AFTERNOON AS UPSTREAM
MID/UPPER LEVEL RIDGE GETS DAMPENED BY AFOREMENTIONED NORTHERN TIER
TROUGH. THUS HAVE MAINTAINED CHANCE TSRA POPS ACROSS THE WEST FOR
SATURDAY AFTERNOON AND ALSO KEPT IN HIGHER CHANCE POPS SATURDAY
NIGHT AS SLOWING/STALLING FRONTAL BOUNDARY INCREASES LARGE SCALE LOW
LEVEL CONVERGENT FLOW. SOME SEVERE POTENTIAL MAY NEED TO BE
MONITORED FOR THIS PERIOD WITH THE POSSIBILITY OF BETTER ORGANIZED
UPSTREAM MCS COULD PROPAGATE INTO THE LOCAL AREA DURING THE
NIGHT...WITH AT LEAST NORTHERN PORTIONS OF THE AREA LIKELY LOCATED
ON SOUTHERN FRINGE OF STRONGER UPPER LEVEL WESTERLIES. DEPENDING ON
EXTENT OF RAINFALL WITH SYSTEM FOR TONIGHT...ONGOING HYDRO/RIVER
FLOODING CONCERNS MAY ALSO BE EXACERBATED. UPPER TROUGH WILL DAMPEN
ACROSS THE NORTHERN GREAT LAKES/QUEBEC LATE WEEKEND AND EARLY NEXT
WEEK ALLOWING FOR LOW LEVEL FRONT TO CONTINUE TO BE SPRAWLED ACROSS
THE AREA WHICH MAKES IT DIFFICULT TO REMOVE CHANCE POPS THROUGH MOST
OF THIS PERIOD. SOME MEDIUM RANGE MODEL CONSENSUS DOES SEEM TO
FORMING FOR THE END OF THE PERIOD IN NEXT SFC HIGH SETTLING INTO THE
REGION AND HAVE KEPT DAY 7 DRY AT THIS TIME.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 643 AM EDT WED JUN 12 2013

MINOR PERTURBATION WITHIN 50-60 KT AT 300 DEGREE FLOW ACROSS SWRN
GRTLKS REGION CONTRIBUTING TO FOCUSED/ELEVATED ASCENT...SUFFICIENT
TO SPAWN A FEW ISOLD-SCT TSRA FM NRN IL INTO ECNTL IN THIS EVENING.
OVERALL TREND OVERNIGHT SHOULD BE CONTD STABILIZATION WITH PUTRID
0-3KM LAPSE RATES ACROSS REGION. A FEW SHRA LATE TONIGHT ASSOCD WITH
MINOR SHORTWAVE UPSTREAM/CURRENTLY NEAR KMSP. LULL TO LIKELY FAVOR
STRONG MID/LATE AFTERNOON DESTABILIZATION TO COINCIDE WITH ARRIVAL
OF SIGNIFICANTLY MORE VIGOROUS SHORTWAVE ENERGY...WITH STRONG TSRA
AND ASSOCD INCREASED PROBABILITY FOR A SEVERE WIND EVENT TO DEVELOP
ACROSS NORTHERN INDIANA TOWARD END OF FORECAST PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...STEINWEDEL/BENTLEY
SHORT TERM...STEINWEDEL
LONG TERM...MARSILI
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:55 AM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EDT WED JUN 12 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-130900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
455 AM EDT WED JUN 12 2013 /355 AM CDT WED JUN 12 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON...BUT
SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE EXPECTED TO
BECOME MORE NUMEROUS DURING THE MID AND LATE AFTERNOON
HOURS...ESPECIALLY NORTH OF ROUTE 30. LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. THERE
IS A GOOD CHANCE OF SEVERE WEATHER TONIGHT WITH THE MAIN THREATS
BEING DAMAGING WINDS...LARGE HAIL...AND A FEW ISOLATED TORNADOES.

IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND
TONIGHT WITH A POTENTIAL OF FLASH FLOODING. THE HEAVIEST RAINFALL
IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-130900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
455 AM EDT WED JUN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS MORNING...WITH
THUNDERSTORMS BECOMING MORE LIKELY DURING THE MID AND LATE
AFTERNOON HOURS. WIDESPREAD SHOWERS AND AND THUNDERSTORMS ARE THEN
EXPECTED THIS EVENING. THERE IS GOOD CHANCE OF SEVERE STORMS LATE
THIS AFTERNOON AND TONIGHT WITH THE MAIN THREATS BEING LARGE HAIL
AND DAMAGING WIND GUSTS IN EXCESS OF 60 KNOTS.

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE THURSDAY INTO
THURSDAY NIGHT.

DANGEROUS POUNDING WAVES AND LIFE-THREATENING RIP CURRENTS ARE
POSSIBLE AT THE BEACHES LATE TONIGHT THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY AFTERNOON
THROUGH MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:08 AM EDTBeach Hazards StatementIWX49 hr
Jun 12, 12:02 PM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more20 hr
Jun 12, 6:44 PM EDTSpecial Weather StatementIWXPulaski31 min
Jun 12, 6:57 PM EDTSpecial Weather StatementIWXLaGrange33 min
Jun 12, 7:03 PM EDTSevere Thunderstorm WarningIWXPulaski27 min
Jun 12, 7:15 PM EDTSevere Thunderstorm WarningIWXMarshall, Starke45 min
Jun 12, 7:19 PM EDTSpecial Marine WarningIWX116 min
Jun 12, 7:29 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski46 min
Jun 12, 7:30 PM EDTTornado WarningIWXMarshall, Starke30 min
Jun 12, 7:38 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben52 min
Jun 12, 7:41 PM EDTSevere Thunderstorm WarningIWXKosciusko, Marshall, Noble, Whitley49 min
Jun 12, 7:49 PM EDTTornado WarningIWXFulton, Pulaski41 min

Nearby

Small Craft Advisories in Indiana, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.